# SDR ASAA1150558

- Difficulty date: October 20, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 15,806 hours, 4,866 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FMC OFST LIGHT WOULD NOT DIM WITH LIGHT SWITCH IN DIM POSTION.  EVENTUALLY ALTERNATED BETWEEN BRIGHT AND DIM FO OFST LIGHT WORKED NORMALLY.  TESTED CAPT FMC CDU FIXED OUTPUT DISCRET PAGE WITH THE LIGHTS SWITCH IN THE BRIGHT AND DIM MODES UNABLE TO DUPLICATE.  ALL FMC LIGHTS WORKED NORMALLY IN BOTH BRIGHT AND DIM ON THE GROUND SYSTEM OK FOR CONT SERVICE.
